Vol. 87, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Continuous selections and finite-dimensional sets

Ernest A. Michael

Vol. 87 (1980), No. 1, 189–197
Abstract

Some known selection theorems are strengthened by weakening the hypotheses on a finite-dimensional subset of the domain.

Mathematical Subject Classification 2000
Primary: 54C65
Secondary: 46B99, 90C25
Milestones
Received: 21 May 1979
Published: 1 March 1980
Authors
Ernest A. Michael